MathSciNet Relay Station
MathSciNet bibliographic data
MR2196727 (2006m:11178) 11U05 (03B25 03C40 11D72 11G05 11G35)
Poonen, Bjorn; Shlapentokh, Alexandra Diophantine definability of infinite discrete nonarchimedean sets and Diophantine models over large subrings of number fields. J. Reine Angew. Math. 588 (2005), 27–47.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement